MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the 78 y/o male patient had a revision due to rtsa was unstable and anteriorly dislocated within 1 week post op.Patient was revised tray/liner/torque screw to hat, a new liner, new torque screw.There was no breakage of the device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images and x-rays received.The devices are not available for evaluation due to hospital would not decontaminate.No additional patient/medical information provided.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of anterior total shoulder dislocation approximately one week post-op, which led to the damage on the explanted humeral liner.The reported dislocation could be confirmed from the provided radiographs.

Brand Name
EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3525541928
MDR Report Key19010607
Report Number1038671-2024-00691
Device Sequence Number11732619
Product Code KWT
UDI-Device Identifier10885862086723
UDI-Public10885862086723
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5
Device Catalogue Number320-42-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +0; REVERSE TORQUE SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight86 KG